It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ron Sommer on September 14, 1999 at 12:29:16:

My wife was just diaganosed with Addison's disease. She has to be hospitalized because she was in such bad shape. She has been out one week and has some symptoms that occur because of the medication. She has pounding of the heart when she lies down and has had a headache for 3 days. Worse when she lies down becasue of the poudningof her heart. We saw the doctor yesterday who had no clue what to do or suggestion to regulate the medication. She weighs about 125 and is taking 25mg of hydrocortisone and one pill(10mg I think) of florinef. When we asked the doctor if we should change the dosage she said you could, but not both at the same time. We are asking for another specialist because this one didn't really care and said I'll see you in 4 months. With most medications, weight and size of the individual is a factor. Has anyone experienced these symptoms? Also, has anyone's doctor talked about doseage and weight or size? Also, we were wondering about taking hormone replacement at the same time. Any comments and advice are appreciated. Thanks, Ron

Follow Ups

All times are GMT -7. The time now is 03:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!